Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diagnosed with strep throat. Taking antibiotics, persistent fever, lethargy, leg pain. Medical attention required?

My daughter was diagnosed w strep , treated w antibiotic and still has a fever . This is the sixth day. She also fainted a few days ago. We took her to er and all of her bloodwork was normal. They said she was dehydrated... Thsys why she fainted.She is lethargic and I m worried . She is now also complaining if leg pain. Should I take her back in to the er?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

If there is no improvement in her symptoms your kid needs to be reassessed.

She requires to be reexamined and investigated for the cause of fever and the cause of fainting.

Any child with fever having any of the following complaints should be examined by a doctor at the earliest possible.
1. Poor feeding.
2. Lethargy.
3. Loss of consciousness.
4. Fits or seizures.

Hope this helps.
Take care.
Answered: Fri, 22 Mar 2013
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor